MathSciNet Relay Station
MathSciNet bibliographic data
MR2598126 (2011h:60058) 60F10 (60J80 60K37)
Bansaye, V.; Berestycki, J. Large deviations for branching processes in random environment. Markov Process. Related Fields 15 (2009), no. 4, 493–524.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement